# SDR SIMA201911087001

- Difficulty date: November 7, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 32,132 hours, 29,041 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA FLASHLIGHT INOP-C/A-FLIGHT CREW PLACARDED AFT FA FLASHLIGHT MEL 25-53 AUTH 110212-C MOC 056048. REMOVED AND REPLACED AFT FA FLASHLIGHT IAW AMM 33-50-16 OPC GOOD MEL ITEM RESTORED
